Back to Search Start Over

Singular Type Trudinger–Moser Inequalities with Logarithmic Weights and the Existence of Extremals.

Authors :
Zhao, Huimin
Guo, Yongqiang
Shen, Yansheng
Source :
Mediterranean Journal of Mathematics; Mar2024, Vol. 21 Issue 2, p1-15, 15p
Publication Year :
2024

Abstract

In this paper, we study the existence of extremals for the following singular critical Trudinger–Moser inequality with logarithmic weights: sup u ∈ W 0 , r 1 , n (B , ω β) , u ω β ≤ 1 ∫ B exp (α n , β , σ u n n - 1 1 - β ) x σ d x < ∞ , <graphic href="9_2023_2582_Article_Equ20.gif"></graphic> where B is the unit ball in R n , β ∈ [ 0 , 1) , σ ∈ [ 0 , n) , α n , β , σ = n - σ [ ω n - 1 1 n - 1 1 - β ] 1 1 - β , W 0 , r 1 , n (B , ω β) denotes the radial weighted Sobolev space with the norm u ω β = ∫ B ∇ u n ω β x d x 1 n , ω β (x) = (log e x ) β (n - 1) . Moreover, for m > 0 , we establish a singular supercritical Trudinger–Moser inequality with logarithmic weights sup u ∈ W 0 , r 1 , n (B , ω β) , u ω β ≤ 1 ∫ B exp ((α n , β , σ + x m) u n n - 1 1 - β ) x σ d x < ∞ , <graphic href="9_2023_2582_Article_Equ21.gif"></graphic> and prove the existence of its extremal functions. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
16605446
Volume :
21
Issue :
2
Database :
Complementary Index
Journal :
Mediterranean Journal of Mathematics
Publication Type :
Academic Journal
Accession number :
176281098
Full Text :
https://doi.org/10.1007/s00009-023-02582-0